# SDR ASAA2019022828389

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,080 hours, 13,111 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 14813
- Condition: Failed
- Location: Ac Bay
- Part time: 26,024 hours, 8,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINES STARTED WITH PACKS ON RESPECTIVE ENGINES CABIN CONTROL ZONE LIGHT ILLUMINATED. CHECKLIST WOULD NOT SOLVE PROBLEM. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-21, FAULT LIGHT FOR PRIMARY FLT DECK TRIM AIR VALVE ILLUMINATED, REMOVED AND REPLACED PRIMARY FLT DECK TRIM AIR VALVE REF AMM 21-61-21, OPS AND LEACK CHECK GOOD.
